MathSciNet Relay Station
MathSciNet bibliographic data
MR2722788 60H30 (35C05 35K15 35K57 35R60 60G46 60H10)
Blanchard, Philippe; Röckner, Michael; Russo, Francesco Probabilistic representation for solutions of an irregular porous media type equation. Ann. Probab. 38 (2010), no. 5, 1870–1900.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement